# SDR IPXA10562593

- Difficulty date: September 11, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N52508
- Condition: Corroded
- Location: Bs 351-363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON UPPER SURFACE OF DOUBLER, ATTACHED TO LOWER SURFACE OF MCB SHEAR WEB AT BS 351 AND BS 363 LBL 11, WL 208.     REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE PLATE IAW SRM 51-40-02.
